English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Sur l'homologie des groupes d'automorphismes des groupes libres à coefficients polynomiaux

MPS-Authors
/persons/resource/persons235165

Djament,  Aurélien
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236398

Vespa,  Christine
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Djament, A., & Vespa, C. (2015). Sur l'homologie des groupes d'automorphismes des groupes libres à coefficients polynomiaux. Commentarii Mathematici Helvetici. A Journal of the Swiss Mathematical Society, 90(1), 33-58. doi:10.4171/CMH/345.


Cite as: http://hdl.handle.net/21.11116/0000-0004-1261-A
Abstract
There is no abstract available